# SDR QXEA2020031800142

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00684
- Aircraft time: 7,548 hours, 4,609 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD OVEN HAS BURNING ODOR EMANATING DURING USE. REMOVED FROM SERVICE. COULD NOT DUPLICATE ODOR. C/W OPS TEST OF FWD OVEN IAW E-175 AMM 25-37-02-710-802-A. OPS TEST GOOD. NO ABNORMAL ODORS NOTED. AIRCRAFT RETURNED TO SERVICE.
